# SDR DALA1016760618

- Difficulty date: June 11, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 641JB HAS CORROSION THRU OUT LANDING SURFACE.  REMOVED AND REPLACED PANEL (DL757101872).
